# SDR AALA20090909TUL01

- Difficulty date: September 4, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- Aircraft time: 89,078 hours, 16,793 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - LEFT NUMBER ONE DOOR OPENED BY FLIGHT CREW PRIOR TO DISARMING.  DOOR HANDLE ONLY PARTIALLY OPENED.  SLIDE FELL OUT OF HOUSING AND ON TO JETBRIDGE.  REPLACED LEFT NUMBER ONE DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
